Robust sliding mode control for uncertain discrete-time systems with time delay

Full text for this resource is not available from the Research Repository.

Xia, Yuanqing, Fu, Mengyin, Shi, Peng and Wang, M (2010) Robust sliding mode control for uncertain discrete-time systems with time delay. IET Control Theory and Applications, 4 (4). pp. 613-624. ISSN 1751-8644

Abstract

Robust sliding mode control is designed for a class of uncertain systems with time delay in discrete time. The uncertainties include both mismatched parametric uncertainties in the state model and the matched external disturbance. After deriving sufficient conditions for the existence of linear sliding surfaces based on linear matrix inequality (LMI), robust reaching motion control is presented. A simulation study shows the effectiveness of the control scheme.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7457
DOI https://doi.org/10.1049/iet-cta.2009.0068
Official URL http://dx.doi.org/10.1049/iet-cta.2009.0068
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID19955, discrete time systems, linear matrix inequality, matched external disturbance, mismatched parametricuncertainties, motion control, robust control, sliding mode control, time delays, uncertain systems
Citations in Scopus 34 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login